Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 7:04 PM CST for Cullman County, Lawrence County, Morgan County, Alabama. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 7:04 PM CST (01:04 UTC)
- Expired
- Mar 2, 2012, 7:30 PM CST
- In force
- 26 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Cullman County, AL, Lawrence County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 116 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 7:19 PM CST | HAIL 0.25 | Falkville, AL | PEA SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:20 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 754 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
854
WUUS54 KHUN 030104
SVRHUN
ALC043-079-103-030130-
/O.NEW.KHUN.SV.W.0032.120303T0104Z-120303T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 730 PM CST
* AT 702 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ADDISON...OR 7 MILES WEST OF JONES CHAPEL...AND MOVING NORTHEAST
AT 60 MPH. THIS STORM HAS PRODUCED QUARTER SIZE HAIL IN WINSTON
COUNTY.
* LOCATIONS IMPACTED INCLUDE...
BATTLEGROUND...MASSEY...
LEESDALE...FALKVILLE...
COLE SPRINGS...PRICEVILLE...
SOMERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3417 8711 3417 8712 3430 8712 3430 8736
3432 8740 3455 8684 3438 8667
TIME...MOT...LOC 0104Z 235DEG 51KT 3425 8714
$$
BCC2 follow-up statements
325
WWUS54 KHUN 030120
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
720 PM CST FRI MAR 2 2012
ALC079-030130-
/O.CAN.KHUN.SV.W.0032.000000T0000Z-120303T0130Z/
LAWRENCE AL-
720 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
IS CANCELED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
LAWRENCE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3429 8712 3430 8711 3442 8711 3444 8710
3455 8684 3438 8667 3421 8711
TIME...MOT...LOC 0120Z 232DEG 47KT 3438 8694
$$
ALC043-103-030130-
/O.CON.KHUN.SV.W.0032.000000T0000Z-120303T0130Z/
CULLMAN AL-MORGAN AL-
720 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR MORGAN AND NORTHWESTERN CULLMAN COUNTIES...
AT 720 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MASSEY...OR ABOUT 7 MILES SOUTHWEST OF HARTSELLE...
MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FALKVILLE...LEESDALE...COLE SPRINGS...PRICEVILLE AND SOMERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3429 8712 3430 8711 3442 8711 3444 8710
3455 8684 3438 8667 3421 8711
TIME...MOT...LOC 0120Z 232DEG 47KT 3438 8694
$$
BCC329
WWUS54 KHUN 030125
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CST FRI MAR 2 2012
ALC043-103-030135-
/O.EXP.KHUN.SV.W.0032.000000T0000Z-120303T0130Z/
CULLMAN AL-MORGAN AL-
725 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND NORTHWESTERN
CULLMAN COUNTIES EXPIRES AT 730 PM CST...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3429 8712 3430 8711 3442 8711 3444 8710
3455 8684 3438 8667 3421 8711
TIME...MOT...LOC 0125Z 232DEG 47KT 3441 8687
$$
BCCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:29 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 2, 5:29 PM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 529 PM CST FRI MAR 2 2012 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 343 PM CST FRI MAR 2 2012/ SECOND WAVE OF SEVERE WX IS WELL UNDER WAY ACROSS THE CNTRL TN VALLEY THIS AFTERNOON...WITH A HIGHLY SHEARED AND VERY UNSTABLE AIRMASS WELL IN PLACE. WARM CONVEYOR BELT WELL ENTRENCHED ACROSS THE REGION IS ALSO PROVIDING ABUNDANT MOISTURE UNDER A SWLY FLOW REGIME. ALL OF THIS IS OCCURRING WELL AHEAD OF THE ADVERTISED COLD FRONT WHICH IS JUST NOW BEGINNING TO CROSS THE MS RIVER. CONVECTIVE MODE THUS FAR IS VERY DISCRETE WITH NUMEROUS SUPERCELLS DEVELOPING. SEVERAL LARGE HAIL REPORTS HAVE BEEN RECEIVED THUS FAR...WITH A FEW CELLS SHOWING SOME TORNADIC SIGNATURES. UNFORTUNATELY...THIS TYPE OF CONVECTIVE ACTIVITY IS XPCTED TO CONTINUE THROUGH THE REMAINING AFTERNOON HRS BEFORE THE COLD FRONT MOVES CLOSER TO NW AL. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 4 PM SINCE WINDS WILL SLOWLY BEGIN TO DECREASE BY EARLY EVENING. CONVECTIVE MODE IS STILL XPCTED TO BECOME A BIT MORE LINEAR ALONG OR JUST AHEAD OF THE FRONT GOING INTO THE EVENING PERIOD...AS THE SHEAR PROFILE BECOMES MORE UNIDIRECTIONAL. IN ANY CASE...STRONG TO SEVERE TSTMS ARE XPCTED TO ACCOMPANY THE FRONTAL PASSAGE...WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ALL POSSIBLE BEFORE THE FRONT BEGINS TO MAKE ITS WAY EWD ACROSS THE AREA LATER TONIGHT. REFER TO THE HAZARDOUS WEATHER OUTLOOK FOR MORE SPECIFIC INFORMATION ON ANY SEVERE WX THREATS AND TIMING. LATEST MODEL RUNS SHOW THE COLD FRONT MOVING THROUGH THE AREA DURING THE EVENING HRS...BEFORE EXITING TO THE E AROUND MIDNIGHT. OVERALL WX CONDITIONS SHOULD QUICKLY IMPROVE FROM W TO E DURING THE LATTER PART OF THE EVENING PERIOD...WITH THE PASSAGE OF THE FRONT. PRECIP/LIGHT SHOWERS MAY LINGER ALONG OR JUST BEHIND THE FRONT HEADING INTO THE MORNING HRS SAT...BEFORE HIGH PRESSURE OUT OF THE MID/SRN PLAINS STATES BUILDS EWD INTO THE SE REGION. DRIER AND MORE SEASONAL WX CONDITIONS ARE XPCTED WITH THE ONCOMING SFC RIDGE HEADING INTO THE NEW WEEK. BROAD UPPER TROUGH PATTERN SHOULD ALSO BEGIN TO DEEPEN AND TRANSLATE EWD ACROSS THE PLAINS STATES AND INTO THE ERN CONUS GOING INTO SUN...THEREBY HELPING TO USHER COOLER AIR BACK INTO THE REGION. THE PASSING UPPER TROUGH MAY ALSO RESULT IN A FEW MORE LIGHT SHOWERS ACROSS THE EXTREME NRN/ERN HALF OF THE FORECAST AREA ON SUN BEFORE MOVING INTO THE ATLANTIC BASIN. RELATIVELY QUIET AND NEAR SEASONAL WX IS XPCTED THROUGH MID WEEK AS THE SFC HIGH MAKES ITS WAY EWD ACROSS THE TN/OH VALLEY REGIONS. THE LATTER HALF OF THE MODEL GUIDANCE IS SUGGESTING ANOTHER BOUNDARY DROPPING INTO THE SE REGION AROUND THU...WITH PERHAPS A FEW SHOWERS AND TSTMS RETURNING TO THE FORECAST. 09 && .AVIATION... FOR 00Z TAFS...CDFNT NOW APPROACHING NW AL WITH SCT SHRA/TSRA ALONG AND AHEAD OF THE CDFNT. DUE TO A VERY UNSTABLE ATMOSPHERE SOME STORMS WILL HAVE THE POSSIBILITY OF BECOMING SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. ATTM BOTH TAF SITES ARE REPORTING VFR CONDITIONS...BUT AS THE CDFNT MOVES ACROSS THE CWA TONIGHT...MVFR/IFR CONDITIONS WILL BE POSSIBLE IN STORMS. CDFNT WILL PASS KMSL ARND 03Z AND THE KHSV SITE ARND 04Z. BEHIND THE CDFNT SCT SHRA WILL BE POSSIBLE AT BOTH TAF SITES UNTIL ARND 12Z SATURDAY. 07 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 2, 12:29 PM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1229 PM CST FRI MAR 2 2012 ALZ001>010-016-TNZ076-096-097-030300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1229 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT. THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE OF THUNDERSTORMS. THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST AS THE COLD FRONT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY BE CONTINUED TONIGHT.
In the hours before
Local storm report, Mar 2, 6:26 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
626 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 5 W CULLMAN 34.18N 86.93W
03/02/2012 E0.88 INCH CULLMAN AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED.
&&
TTSpecial weather statement, Mar 2, 6:35 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CST FRI MAR 2 2012
ALZ003-004-007-030100-
FRANKLIN-LAWRENCE-MORGAN-
635 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...SOUTHERN
LAWRENCE AND WESTERN MORGAN COUNTIES UNTIL 700 PM CST...
AT 635 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHIL CAMPBELL TO
GU-WIN...MOVING EAST AT 65 MPH.
PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN SOUTHEASTERN FRANKLIN...SOUTHERN LAWRENCE AND WESTERN
MORGAN COUNTIES...INCLUDING THE CITIES OF PHIL CAMPBELL...MT HOPE...
LANDERSVILLE...WREN...MOULTON AND SPEAKE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3431 8778 3439 8776 3460 8697 3431 8705
3432 8711 3430 8711 3430 8742
TIME...MOT...LOC 0035Z 252DEG 57KT 3434 8766 3398 8776
BCCLocal storm report, Mar 2, 6:53 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
653 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 2 S DOUGLAS 34.14N 86.32W
03/02/2012 E1.00 INCH MARSHALL AL EMERGENCY MNGR
QUARTER SIZE HAIL WAS REPORTED.
&&
KWEBERSpecial weather statement, Mar 2, 6:55 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
655 PM CST FRI MAR 2 2012
ALZ004-007-016-030130-
CULLMAN-LAWRENCE-MORGAN-
655 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN...LAWRENCE AND MORGAN
COUNTIES EXTENDED UNTIL 730 PM CST...
AT 654 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF MT
HOPE TO ELDRIDGE...MOVING EAST NORTHEAST AT 55 MPH. AT 652 PM CST...
TRAINED SPOTTERS REPORTED PENNY SIZE HAIL ALONG THE WINSTON FRANKLIN
COUNTY LINE.
NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN MORGAN...NORTHWESTERN CULLMAN AND SOUTHEASTERN LAWRENCE
COUNTIES...INCLUDING THE CITIES OF SPEAKE...DANVILLE...NEEL...
MASSEY...HARTSELLE...BATTLEGROUND...JONES CHAPEL...LEESDALE...
FALKVILLE AND LACON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3430 8712 3430 8742 3430 8746 3441 8739
3456 8667 3403 8703 3401 8712
TIME...MOT...LOC 0054Z 255DEG 49KT 3435 8733 3398 8758
BCCLocal storm report, Mar 2, 6:59 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
659 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL DOUGLAS 34.17N 86.32W
03/02/2012 E1.00 INCH MARSHALL AL FIRE DEPT/RESCUE
NICKEL TO QUARTER SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 7:04 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 6 NNE HALEYVILLE 34.31N 87.58W
03/02/2012 E0.75 INCH FRANKLIN AL AMATEUR RADIO
PENNY SIZE HAIL WAS REPORTED.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:04 PM CST | Special Weather Statement | HUN | Colbert, Lauderdale | 26 min |
| Mar 2, 6:05 PM CST | Tornado Warning | HUN | Cullman | 25 min |
| Mar 2, 6:35 PM CST | Special Weather Statement | HUN | Lawrence | 25 min |
| Mar 2, 6:55 PM CST | Special Weather Statement | HUN | Morgan | 35 min |
| Mar 2, 7:13 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 47 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | HUN | Madison | 39 min |
| Mar 2, 7:45 PM CST | Special Weather Statement | HUN | Etowah | 45 min |
| Mar 2, 8:11 PM CST | Special Weather Statement | HUN | Franklin, Lawrence | 49 min |
| Mar 2, 8:23 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 37 min |
| Mar 2, 8:29 PM CST | Special Weather Statement | HUN | DeKalb | 46 min |
| Mar 2, 9:01 PM CST | Special Weather Statement | HUN | Cullman, Marshall | 44 min |
| Mar 2, 9:08 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 31 min |
| Mar 2, 9:14 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 46 min |
| Mar 2, 11:30 PM CST | Areal Flood Warning | HUN | DeKalb | 5 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.